Article

Results in Mathematics

, Volume 63, Issue 1, pp 397-408

Matkowski–Sutô Type Equation on Symmetrized Weighted Quasi-Arithmetic Means

  • Pál BuraiAffiliated withDepartment of Applied Mathematics and Probability Theory, University of Debrecen Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We solve a functional equation involving symmetrized weighted quasi-arithmetic means. More precisely we investigate the invariance of the arithmetic mean in the class of symmetrized weighted quasi-arithmetic means. Some regularity on the unknown generator functions is assumed.

Mathematics Subject Classification (2010)

39B22 39B12

Keywords

Means invariance equation Matkowski–Sutô type equation functional equations involving means